# SDR ASOA20140607109

- Difficulty date: June 7, 2014
- Submitted: June 7, 2014
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 33,066 hours, 18,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595003
- Condition: Corroded
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FORWARD FUSELAGE II SKIN WAS FOUND TO BE CORRODED BETWEEN FRAMES 11-12 AND STRINGERS 20-21R.  MAINTENANCE R & R THE SKIN IAW SRM 51-20-01.  ACFT APPROVED FOR RETURN TO SERVICE.
